Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 306349, 10 pages
http://dx.doi.org/10.1155/2015/306349
Research Article

Mean-Square Almost Periodic Solutions for Impulsive Stochastic Host-Macroparasite Equation on Time Scales

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2School of Mathematics, Wenshan University, Wenshan, Yunnan 663000, China

Received 26 May 2015; Accepted 26 August 2015

Academic Editor: Eric R. Kaufmann

Copyright © 2015 Pan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Kostitzin, Symbiose, Parasitisme et Évolution, Hermann & Cie, Paris, France, 1943.
  2. N. G. Hairston, “On the mathematical analysis of schistosome populations,” Bulletin of the World Health Organization, vol. 33, no. 1, pp. 45–62, 1965. View at Google Scholar · View at Scopus
  3. G. M. Tallis and M. Leyton, “A stochastic approach to the study of parasite populations,” Journal of Theoretical Biology, vol. 13, pp. 251–260, 1966. View at Publisher · View at Google Scholar · View at Scopus
  4. M. K. Leyton, “Stochastic models in populations of helminthic parasites in the definitive host, II: sexual mating functions,” Mathematical Biosciences, vol. 3, no. 1-2, pp. 413–419, 1968. View at Publisher · View at Google Scholar · View at Scopus
  5. R. May and R. M. Anderson, Infectious Diseases of Humans: Dynamics and Control, Oxford Science Publications, 1995.
  6. N. MacDonald, Biological Delay Systems: Linear Stability Theory, vol. 8 of Cambridge Studies in Mathematical Biology, Cambridge University Press, Cambridge, UK, 1989. View at MathSciNet
  7. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation and global attractivity in a delay periodic host macroparasite model,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 340–352, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  9. A. M. Samo{\u\i}lenko and N. A. Perestyuk, Impulsive Differential Equations, Singapore, World Scientific Publishing, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Wang, “Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 8, pp. 2828–2842, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. O. Alzabut, “Almost periodic solutions for an impulsive delay Nicholson's blowflies model,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 233–239, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. L. Wang and Z. Liu, “Analysis of a periodic impulsive predator-prey system with disease in the prey,” Journal of Applied Mathematics, vol. 2013, Article ID 656920, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. T. Stamov, “On the existence of almost periodic solutions for the impulsive Lasota-Wazewska model,” Applied Mathematics Letters, vol. 2, no. 4, pp. 516–520, 2009. View at Publisher · View at Google Scholar
  14. S. H. Saker and J. O. Alzabut, “Periodic solutions, global attractivity and oscillation of an impulsive delay host-macroparasite model,” Mathematical and Computer Modelling, vol. 45, no. 5-6, pp. 531–543, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Z. J. Yao, “Existence and global exponential stability of an almost periodic solution for a host-macroparasite equation on time scales,” Advances in Difference Equations, vol. 2015, article 41, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Qiu, J. Lv, and K. Wang, “Two types of permanence of a stochastic mutualism model,” Advances in Difference Equations, vol. 2013, article 37, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. Jiang, N. Shi, and X. Li, “Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems Series A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Liu, K. Wang, and Y. Wang, “Long term behaviors of stochastic single-species growth models in a polluted environment II,” Applied Mathematical Modelling, vol. 35, no. 9, pp. 4438–4448, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Liu and K. Wang, “Persistence and extinction in stochastic non-autonomous logistic systems,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 443–457, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. H. Zhou, Z. Zhou, and Z. Qiao, “Mean-square almost periodic solution for impulsive stochastic Nicholson's blowflies model with delays,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5943–5948, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. R. Zhang, N. Ding, and L. Wang, “Mean square almost periodic solutions for impulsive stochastic differential equations with delays,” Journal of Applied Mathematics, vol. 2012, Article ID 414320, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Wang, “Existence and exponential stability of piecewise mean-square almost periodic solutions for impulsive stochastic Nicholson's blowflies model on time scales,” Applied Mathematics and Computation, vol. 248, pp. 101–112, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Bohner, O. M. Stanzhytskyi, and A. O. Bratochkina, “Stochastic dynamic equations on general time scales,” Electronic Journal of Differential Equations, no. 57, pp. 1–15, 2013. View at Google Scholar
  26. Y. K. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus